Continuum tree asymptotics of discrete fragmentations and applications to phylogenetic models

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2008, 36 (5), pp.1790-1837
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00332326
Contributeur : Philippe Macé <>
Soumis le : lundi 20 octobre 2008 - 16:05:28
Dernière modification le : mercredi 12 octobre 2016 - 01:02:16

Identifiants

  • HAL Id : hal-00332326, version 1

Collections

Citation

G. Miermont, B. Haas, J. Pitman, M. Winkel. Continuum tree asymptotics of discrete fragmentations and applications to phylogenetic models. Annals of Probability, Institute of Mathematical Statistics, 2008, 36 (5), pp.1790-1837. <hal-00332326>

Partager

Métriques

Consultations de la notice

45